# SDR ASOA2014111411664

- Difficulty date: October 21, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,659 hours, 11,201 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 280 LOWER WEB CORRODED. FOUND TO BE OUT OF LIMITS IAW SRM 11-10-201-003-A01, FIG 53-11-10-99 804.  REPAIRED IAW  REO 670-53-11-594 AND GREO 670-53-11-594, REV.
